# SDR COMA9710418

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: 80055711
- Condition: Malfunction
- Location: E/E Compt
- Part time: 10,903 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF, TRIM AURAL WARNING SOUNDED, TRIM WAS CONFIRMED TO BE IN TAKEOFF RANGE.  REPLACED THE AURAL WARNING UNIT.
